# SDR SWAA2014072330228

- Difficulty date: July 17, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,449 hours, 65,543 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645524C
- Part serial: BN1651
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB CRACKED AT TAB ROD FAIRING.  R & R TAB IAW AMM.
